The equation of the zeta function and a segment of the Euler product
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 231-234
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_207_a15,
author = {A. F. Lavrik},
title = {The equation of the zeta function and a~segment of the {Euler} product},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {231--234},
year = {1994},
volume = {207},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_207_a15/}
}
A. F. Lavrik. The equation of the zeta function and a segment of the Euler product. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 231-234. http://geodesic.mathdoc.fr/item/TM_1994_207_a15/